Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
acne_battle

For Those of You Who Decided to Go Off Yasmin

Recommended Posts

I finally decided to go off Yasmin today. I do not like it. For those of you who decided to go off it, what side effects did you have? I have severe dehydration and severe hunger, constant having to go to the bathroom to pee, tender breasts and they keep getting bigger and bigger, migraine headaches, etc. I dont notice any improvements in my acne either. Ive been on it for like five months. I am losing patients! I would rather have long periods than these side effects.

Share this post


Link to post
Share on other sites

I had my period for 3 months straight *talk about a waste of tampons*. I was constantly depressed, it sucked. Right after I went off them, me and my boyfriend broke up (we were dating 3 years) because I had this sudden change of heart. It's kind of bizarre, so be prepared for a personality change if you've been on them for a while. And also, since I've been off of them, I've lost 10 lbs. yay! My acne has gotten extremely better, which is weird. I can't imagine it will stay like this though.

Share this post


Link to post
Share on other sites
Guest vegmom02

I could not get past the first two days of Yasmin! I had terrible hypoglycemia (very low blood sugar) no matter how much I ate, extreme hunger/nausea (reminded me of when I was pregnant), lots of urinating, a headache, anxiety, and leg and stomach cramps. Turns out (according to the doctor, who FINALLY called me back 2 days after I called his office :rolleyes: ) that I was dehydrated. Now I am having a 2nd period, which started 4 days after my 1st one ended. My my reason for going on Yasmin is because I bleed heavily each month, but my cycles are regular. I truly regret taking the Yasmin for two days....I cannot believe how badly it has messed me up! Since it reset my cycles, I may end up having my period when I want to go to Florida for my dad's retirement party, which really stinks, because typically when I have my period, it is so bad I cannot leave the house. :evil:

Share this post


Link to post
Share on other sites
I could not get past the first two days of Yasmin! I had terrible hypoglycemia (very low blood sugar) no matter how much I ate, extreme hunger/nausea (reminded me of when I was pregnant), lots of urinating, a headache, anxiety, and leg and stomach cramps. Turns out (according to the doctor, who FINALLY called me back 2 days after I called his office :rolleyes: ) that I was dehydrated. Now I am having a 2nd period, which started 4 days after my 1st one ended. My my reason for going on Yasmin is because I bleed heavily each month, but my cycles are regular. I truly regret taking the Yasmin for two days....I cannot believe how badly it has messed me up! Since it reset my cycles, I may end up having my period when I want to go to Florida for my dad's retirement party, which really stinks, because typically when I have my period, it is so bad I cannot leave the house. :evil:

awww I :pray: you get to go to the party ;)

Share this post


Link to post
Share on other sites

Yeah, I can't do the birth control pill of any kind. It messes me up so much. I never tried Yasmin, but my doctor was pushing me towards it. I have been on about 5-6 different BCP over the years and not one improved my acne. Some made it incredibly worse, but the main reason I can't take them is becasue of the headaches, melasma, nausea, mood swings, and an overall feeling of being ill all the time.

Share this post


Link to post
Share on other sites
Oh yeah....the yeast infections. CONSTANT. It sucked very badly.

Thank goodnes yesterday was my last day of the pill. It didnt cause me depression or mood swings but I have horrible side effects. I am never going on bcps again!

I am so thirsty right now! I cannot wait until this shit gets out of my system

Share this post


Link to post
Share on other sites

I stopped Ortho Tricyclene cold turkey b/c I was breaking out like crazy. I stopped and after two days of being oily I haven't noticed my skin being oily at all. I filled my yasmin perscription but I'm giving my body a month or so to see what my skin does while off the pill. So far it's just gotten better.

Share this post


Link to post
Share on other sites

The doctor who prescribed me accutane is trying to make me go on birth control. I was on yasmin once before and the side effects were horrible... I turned into a monster personality-wise and had constant headaches. I couldn't stop eating too no matter what. Theres no way I want to deal with any of that shit again, so now I have to fake taking the pill.. which is ridiculous that they can't just trust me that I will be staying abstinent on accutane. :rolleyes:

Share this post


Link to post
Share on other sites
The doctor who prescribed me accutane is trying to make me go on birth control. I was on yasmin once before and the side effects were horrible... I turned into a monster personality-wise and had constant headaches. I couldn't stop eating too no matter what. Theres no way I want to deal with any of that shit again, so now I have to fake taking the pill.. which is ridiculous that they can't just trust me that I will be staying abstinent on accutane. :rolleyes:

I would try and talk your derm out of making you take birthcontrol. If your derm is a man I dont think he could possibly understand what its like to go through those horrible side effects.

For those of you who took Yasmin did it make your acne better, worse, or it stayed the same? Anyone? Sunnygirl? Vegmom02?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×